# SDR DALA2021022201008

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Wng-Bdy Fairiing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CRACK ON ANGLES STA 1180 AT LBL=12 AND RBL=12 AT WING TO BODY FAIRING STRUCTURE.  WING TO BODY FAIRING STRUCTURE WAS REPLACED PER SRM.  (LP 1733980)
